# SDR F3LA200000249

- Difficulty date: October 8, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 55,602 hours, 26,344 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6068502
- Part serial: 256
- Condition: Failed
- Location: Cabin
- Part time: 6,656 hours, 4,086 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, FLIGHT CREW REPORTED BURNING ELECTRICAL ODOR IN COCKPIT.  REQUESTED EMERGENCY EQUIPMENT ESCORT.  MAINTENANCE REPLACED CABIN CONTROL AUGMENTATION FAN.
